Skip to main content

Research Repository

Advanced Search

Cycle decompositions of the complete graph

Hilton, A.J.W.; Johnson, Matthew


A.J.W. Hilton


Hilton, A., & Johnson, M. (2006). Cycle decompositions of the complete graph. Ars combinatoria, 81, 311-324

Journal Article Type Article
Publication Date Oct 1, 2006
Deposit Date Oct 7, 2009
Journal Ars combinatoria.
Print ISSN 0381-7032
Publisher Charles Babbage Research Centre
Peer Reviewed Peer Reviewed
Volume 81
Pages 311-324
Publisher URL